Author Topic: meds  (Read 4102 times)

0 Members and 1 Guest are viewing this topic.

asifqabil

  • Newbie
  • *
  • Posts: 15
meds
« on: February 04, 2008, 05:39:30 AM »
hi,
    im just withdrawing from my meds, and having a hard time.i was on 150mg of efexor xl.im taking 75mg now.i was on 150mg for a few years and thought its time to come off them.ive been taking 75 mg for 2 days now and feel quite bad.im getting stuff like brain zaps.they are awful.also reading on the internet is a scary thing with so many people having problems withdrawing.please i need some help......

thanks

asif qabil

Skye

  • Newbie
  • *
  • Posts: 3
Re: meds
« Reply #1 on: February 04, 2008, 11:47:00 AM »
Hi,

If you don't have the anxiety busters program I am so urging you to get it. Listening to it will help you go through anything stressful. I speak to Dr. Ronnie too and I've been so much more myself. It's hard to do what you are doing. Listening to the program will help you like nothing else. It's my lifeline.

Skye

sharon97

  • Newbie
  • *
  • Posts: 4
Re: meds
« Reply #2 on: February 04, 2008, 04:49:32 PM »
I could appreciate what you are going through right now.

asifqabil

  • Newbie
  • *
  • Posts: 15
Re: meds
« Reply #3 on: February 05, 2008, 04:03:11 PM »
the worst thing about this is that when you read on the internet or hear how other people have got on when they are withdrawing from medication is that they all say something bad.like having suicide thoughts and harming and violence.i get really worked up and start thinking that what if i do this or become like this.its really frustrating yet scary.i do have the program and it has helped alot.its the only thing which is worth the money and more.a life saving programme thanks to dr ronnie.but i still need loads of practice and still need help to fully understand it but with dr ronnies help i am sure i will get there.       Thanks all and thank you dr ronnie.waiting for your reply.

DrRonnie

  • Newbie
  • *
  • Posts: 181
Re: meds
« Reply #4 on: February 07, 2008, 08:53:28 PM »
Dear Asif and Sharon
I'm not going to tell you how easy it is to withdraw from antidepressant medications. It can be quite an unpleasant journey...but it CAN be accomplished. WORK CLOSELY WITH YOUR PRESCRIBING PHYSICIAN. Do not be afraid to call him/her if you have problems. The proper protocol for withdrawal must be enforced. Take it slow and you will make it.

Use your new behavioral skills and STICK TO THE NEUTRALIZING DIET. This is a science and it works. It helps tremendously.

I'm here if you need to speak to someone.

Best wishes,

Dr. Ronnie

Anxiety BUSTERS
http://www.anxietybusters.com
The Natural Solution
Toll-Free 1-800-670-HOPE

asifqabil

  • Newbie
  • *
  • Posts: 15
Re: meds
« Reply #5 on: February 08, 2008, 01:25:09 AM »
 ;)thank you for the reply dr ronnie.i know i can get through this.and i want to be clean of the meds.i dont believe they helped me.the program is the best.thanks again dr ronnie

asifqabil

  • Newbie
  • *
  • Posts: 15
Re: meds
« Reply #6 on: February 13, 2008, 03:23:16 AM »
i still cant sleep.i am awake for hours and hours like over 24 hours at a time and then when i finally do sleep i sleep for hours.i dont know what to do.how am i to break this cycle ?.please help.

DrRonnie

  • Newbie
  • *
  • Posts: 181
Re: meds
« Reply #7 on: February 13, 2008, 01:10:00 PM »
Dear Asif,
It sounds like your sleep cycles have been disrupted due to withdrawal from medication. Check with your prescribing physician and see if he/she has any suggestions to counter this disruption. Be careful about taking sleep aids as they will often create more problems. Here's some suggestions that will help in any case:

- Get outside every day REGARDLESS of the weather. I mean this. I want you up and out every morning, tired or not. Walk and burn off the excess energy you are building out of worry and concern. EVEN IF YOU ARE TIRED. You'll sleep better at night. Right now your mind is more tired than your body. Walking takes the anxiety out of the equation. You'll be left tired but not agitated.

- Follow the Neutralizing Diet. It will help stabilize your system.

- Follow the protocol in our insomnia cd. It works.

- Drink an adequate amount of water every day.

- Use the behavioral skills...they will help your mind quiet down.

- Speak to your physician about a SLOWER protocol for going off your medication. It may be too fast for you IF your symptoms are this strong.
Let us know how you are doing.

- Remind yourself that every day you use the diet, behavioral skills and work on attitude building, you will be healing.

Take care, Asif! We're here if you need us. We know it's not easy going off a med. Just know you are not alone and we'll help any way we can.

Best wishes,

Dr. Ronnie

Anxiety BUSTERS!
The POWER Prescription for Anxiety Elimination
http://www.anxietybusters.com
Alleviate Anxiety/Empower Your Life






« Last Edit: February 13, 2008, 01:19:43 PM by DrRonnie »

gayl64

  • Newbie
  • *
  • Posts: 3
Re: meds
« Reply #8 on: February 21, 2008, 08:51:37 PM »
hi
i have just started taking efexor and it isnt doing me any favours this is my 5th day and im waking up sweaty,dizzy,anxious and have naucous, im on 75mg i think i want to stop taking it but i worry about more side effects as im not coping with the ones i have now
cheers gayl


asifqabil

  • Newbie
  • *
  • Posts: 15
Re: meds
« Reply #9 on: February 27, 2008, 01:46:51 AM »
i missed my appointment with my gp.im setting up a new one, feeling not too bad.i just cant sleep.my diet is very bad, i just drink tea and smoke allday.that i think is not good.im also looking for a job, coz im bored most of the time.i need some help on motivation.

DrRonnie

  • Newbie
  • *
  • Posts: 181
Re: meds
« Reply #10 on: February 27, 2008, 03:00:57 PM »
Dear Asif,
I know it's difficult to give up cigarettes and caffeine but doing this slowly will make the task easier. Take your time but cut back a little every single day. You will feel the anxiety lessen and gain more control. Don't beat yourself up over this. You do not need more anxiety.

Begin exercising outdoors and this will help you sleep at night. Being in oxygen makes all the difference. You'll notice a great improvement. Continue looking for a job. It will help you get out of your own head and result in LESS WORRY.

Good luck on finding a job.

Best wishes,

Dr. Ronnie

Anxiety BUSTERS!
The Mind-Body POWER Cure
TOLL-FREE: 1-800-670-HOPE